# SDR UALA2010071502540

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,595 hours, 5,633 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-ZONE LEFT CEILING EMERGENCY LIGHTS IS INOPERATIVE.  SUPPLEMENTAL DATA UPDATE REPLACED EMERGENCY LIGHT BATTERY PACK. CHECKS NORMAL.
